# SDR YENA201709150768

- Difficulty date: September 15, 2017
- Submitted: September 18, 2017
- Operation: Air carrier
- Aircraft: N635JB
- Make and model: Airbus A320-232
- Aircraft serial: 2725
- Aircraft time: 46,995 hours, 16,390 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin & Cockpit
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

RETURNED TO GATE. AFTER ENGINE START, A STRONG ODOR OF FUEL IN AFT CABIN,  WORSE WITH TIME.  REPOSITIONED THE ACFT INTO WIND TO TROUBLESHOOT. CABIN REPORTED ODOR AFTER ENGINE START, IN AFT & MID CABIN.  ODOR WORSE OVER THE NEXT 10 MINUTES.  RETURNED TO GATE.  ODOR WAS LATER DESCRIBED AS MUSTY.   AFTER ENGINE SHUTDOWN AT GATE, APU BLEED APPLIED, AFTER 60  SECONDS AND EXPERIENCED A STRONG DIRTY SOCK ODOR.  APU APPLIED SECOND & THIRD TIME.  ODOR FINALLY DISSAPATED.   PERFORMED SUCCESSFULL APU BLEED SYS FUNCTIONAL CHECK IAW 36-12-00.   PERFORMED SUCCESSFULL OPERATIONAL CHECK OF THE NR 1 & 2 PACKS IAW 21-52-00, & 21-61-00.
